# SDR CALA2025052704954

- Difficulty date: May 11, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17SN20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB R/H SIDE SKIN PANEL IS DELAMINATED INTERNALLY (VIEWED THRU THE LIGHTNING HOLE IN THE AUX SPAR) BETWEEN THE AUX SPAR AND THE FWD SPAR BETWEEN APPROX RIB 1 AND RIB 3.    REMOVED AND REPLACED VERTICAL STAB R/H SKIN PANEL IAW B757 SRM 51-40-02 AND BOEING DRWING 175N2001 REV B.
